MathSciNet Relay Station
MathSciNet bibliographic data
MR1132433 42B10 (26D10 47G10)
Carton-Lebrun, C. Fourier inequalities with nonradial weights. Trans. Amer. Math. Soc. 333 (1992), no. 2, 751–767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement